Hi everyone.So in the past year or so ive been struggling with hairloss and dermatitis.After 6 months I finally got rid of dermatitis and hairloss was minimal(around 10 hairs per day).But I started to lose hair again and i tought that It was hairloss 100%,after a quick visit to my derm I got a perscription for finasteride.As soon as I took my first pill dermatitis got even worse,just like hairloss.I checked the symptops on the internet and It could have been only one thing(hyperandrogency),that makes you lose even more hair,you get an oily face and acne,higher libido…But I only started to get hair loss and dermatitis.After a week of constant research I found out that I could maybe have candida overgrowth,it was probably triggered by hormonal change caused by finasteride.I show all clear signs of it(scalp enczema,brain fog,joint pain,fatigue,yeast under penis glans,headaches,constant need for sugar,terrible concetration…).I was wondering is this a candida case or not?
The last symptoms you described do sound similar to Candida symptoms. I would recommend seeing a Naturopathic doctor about it as (in my experience) traditional doctors are not the most helpful when it comes to giving a correct diagnosis for Candida.
Best of luck.
Viewing 3 posts - 1 through 3 (of 3 total)
The topic ‘Male,Is this candida or not?’ is closed to new replies.